# SDR 95ZZZX4153

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 2710 · Aileron Control System
- Part: Cables
- Condition: Corroded
- Location: Ailerons
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON INTERCONNECT CABLES HAVE SIGNS OF CORROSION AT BOTH WING ROOT PULLEYS ON LT AND RT SIDES.  ALSO, ALL 4 PULLEYS HAVE RUST DEPOSITS.  REMOVED AND REPAIRED BOTH CENTER SECTIONS OF AILERON INTERCONNECT CABLE CIRCUITS PER MM.  REMOVED ALL 4 PULLEYS AND CLEANED RUST DEPOSITS.  REINSTALLED PULLEYS AND TENSIONED CABLES PER MM.  FUNCTION TEST OF DISCONNECT SYSTEM OK.  REF:  WC 5005.
